# SDR DALA1109875530

- Difficulty date: January 17, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 73,039 hours, 29,784 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Sta 1380-1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF SIDE PANEL AT AFT CARGO DOOR CUTOUT FOUND UPPER BEAM CHORD CORRODED AT STA 1380 TO 1440.  R & R DAMAGED UPPER BEAM CHORD AT AFT CARGO FROM STA 1460 TO 1360, IAW SRM 51-40-02, PG 1-10. COMPLETED.
